Jul 21, 2013
Hallow Doctor, i used to read your ansers, it is so good. my cd-4-now--600, yet to start meds. i am using one novostat tab Per day. is there any hurdle to start HIV meds with statin. pl give suggestion.
Response from Dr. Young
Hello and thanks for posting.
It's important to be aware of possible drug-drug interactions. Rosuvastatin (Novostat) is a commonly prescribed medications for treating high cholesterol. Many patients safely take rosuvastatin with their HIV medications. It has some interactions with HIV medications, mostly with protease inhibitors.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- HIVpain In Penis After Touching Dried Blood Sign Of HIV AIDS
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Night Sweats After Getting Head Sign Of HIV AIDS
- Red Eyes After French Kissing Worried I Have HIV
- Swollen Lymph Nodes After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.